Advanced search
2 files | 1.65 MB

On the derivation of explicit two-step peer methods

(2011) APPLIED NUMERICAL MATHEMATICS. 61(4). p.395-409
Author
Organization
Keywords
Two-step methods, Peer methods, IVP, Stability, RUNGE-KUTTA METHODS, EQUATIONS

Downloads

  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 799.84 KB
  • Calvo-Peer-version28-Oct.pdf
    • full text
    • |
    • open access
    • |
    • PDF
    • |
    • 846.02 KB

Citation

Please use this url to cite or link to this publication:

Chicago
Calvo, M, JI Montijano, L Rández, and Marnix Van Daele. 2011. “On the Derivation of Explicit Two-step Peer Methods.” Applied Numerical Mathematics 61 (4): 395–409.
APA
Calvo, M., Montijano, J., Rández, L., & Van Daele, M. (2011). On the derivation of explicit two-step peer methods. APPLIED NUMERICAL MATHEMATICS, 61(4), 395–409.
Vancouver
1.
Calvo M, Montijano J, Rández L, Van Daele M. On the derivation of explicit two-step peer methods. APPLIED NUMERICAL MATHEMATICS. 2011;61(4):395–409.
MLA
Calvo, M, JI Montijano, L Rández, et al. “On the Derivation of Explicit Two-step Peer Methods.” APPLIED NUMERICAL MATHEMATICS 61.4 (2011): 395–409. Print.
@article{2037428,
  author       = {Calvo, M and Montijano, JI and R{\'a}ndez, L and Van Daele, Marnix},
  issn         = {0168-9274},
  journal      = {APPLIED NUMERICAL MATHEMATICS},
  keyword      = {Two-step methods,Peer methods,IVP,Stability,RUNGE-KUTTA METHODS,EQUATIONS},
  language     = {eng},
  number       = {4},
  pages        = {395--409},
  title        = {On the derivation of explicit two-step peer methods},
  url          = {http://dx.doi.org/10.1016/j.apnum.2010.11.004},
  volume       = {61},
  year         = {2011},
}

Altmetric
View in Altmetric
Web of Science
Times cited: